# SDR AALA20110528DFW01

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 65,763 hours, 34,501 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED ON APPROACH AIRCRAFT YAWED TO THE RIGHT, BOTH PACKS SHUTDOWN AND THE RIGHT ENGINE APPEARED TO QUIT PRODUCING THRUST FOR A VERY SHORT PERIOD OF TIME.  FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE FUEL PUMP AND FUEL CONTROL.  SYSTEM GROUND CHECK NORMAL OPERATION.
